MAUDE Adverse Event Report: MICROVENTION, INC. AZUR 35 HYDROCOIL PUSHABLE 8MM X 14CM; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. AZUR 35 HYDROCOIL PUSHABLE 8MM X 14CM; VASCULAR EMBOLIZATION DEVICE
Model Number 45-250814
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the preparation of a coil for a pelvic venous embolization on the back table, there was no coil in the housing; the coil was missing and unable to be located.The other two coils in the box were used and deployed as expected.The patient was reported as being in stable condition, and there was no impact to the patient reported.The procedure outcome was successful.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device is not available for return to the manufacturer for analysis; therefore, a product analysis could not be conducted, and the reported issue cannot be confirmed.

Brand Name
AZUR 35 HYDROCOIL PUSHABLE 8MM X 14CM
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key14723796
Report Number2032493-2022-00229
Device Sequence Number19386396
Product Code KRD
UDI-Device Identifier00810170012532
UDI-Public(01)00810170012532(11)210816(17)240731(10)0000063610
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K130577
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number45-250814
Device Catalogue Number45-250814
Device Lot Number0000063610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2022
Initial Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexFemale